Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online
Ask a Urologist   »  

Penis itches and burns after masturbating with hand lotion. Partner had yeast infection and had unprotected. Related?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2575 Questions
Question
Hi,

My penis itches and slightly burns after masterbating with hand lotion. On another note my wife recently had a yeast infection and we had unprotected sex. Which causal factor would most likely contribute to my condition? Should I buy a different brand of lotion? Or should I get checked for a yeast infection? Please advise!
Posted Sat, 5 Oct 2013 in Penis Problems
 
 
Answered by Dr. S. Murugan 1 hour later
Brief Answer:
Allergy to lotion or yeast infection are possible.

Detailed Answer:
Hi,
Welcome to XXXXXXX
Thanks for posting your query.

As you rightly pointed out both possibilities are there.

1.You may be allergic to the hand lotion.
2. When your wife has yeast infection, there is every possibility that you also likely to have mild or sub-clinical yeast infection over your glans penis and foreskin. When there is a mild infection your lotion might have irritated the same and produce itchy sensation.

It is better not to use the lotion for sometime and try the same after a course of treatment for yeast. Even then it produces itching then think of changing to some other preparation.
When your wife has yeast infection see to that that she had adequate treatment for a total eradication of the infection. It is also essential and safe that you also apply some Anti-fungal antibiotic cream and a systemic anti-fungal antibiotic tablet for 2-3 weeks with an abstinence during the treatment period from sex.
That will solve the problem.
So you better consult your physician and get your treatment for yeast after investigations if necessary.
Get well soon.
Dr S.Murugan
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor